# SDR CALA2020021600441

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 56,463 hours, 24,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) REMOVE AND REPLACE THE L/H OVERWING SLIDE ASSEMBL Y. REFER TO AAR N/R: 9623158. CHANGED DUE TO WATER DAMAGE. REMOVED AND REPLACED THE L/H OVERWING SLIDE ASSEMBLY. REFER TO A AR N/R: 9623158.
